MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SCF-415
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: difficult to open or remove packaging material.
 
Event or Problem Description
Healthcare professional reported "implant was intact and still used for the case with no other issues besides the tivek paper.The paper was shredding on both the inner and outer packaging upon opening.The paper lid did not come off in one solid piece as the other implants do when opening.Leaving fibers that end up in the sterile area where the implant is".This record is for unknown side.The device remains implanted.
 
Event or Problem Description
Healthcare professional reported "implant was intact and still used for the case with no other issues besides the tivek paper.The paper was shredding on both the inner and outer packaging upon opening.The paper lid did not come off in one solid piece as the other implants do when opening.Leaving fibers that end up in the sterile area where the implant is".This record is for a left side.The device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b3, b6.
 
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ tyvek or thermoform sticking: observed delamination of inner and outer lid through visual inspection.No additional observations performed on the device.No further actions are required.
 
Event or Problem Description
Healthcare professional reported "implant was intact and still used for the case with no other issues besides the tivek paper.The paper was shredding on both the inner and outer packaging upon opening.The paper lid did not come off in one solid piece as the other implants do when opening.Leaving fibers that end up in the sterile area where the implant is".This record is for a left side.The device was explanted and it was returned.

Brand Name
INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22819180
Report Number9617229-2025-13950
Device Sequence Number5751825
Product Code FTR
UDI-Device Identifier10888628030121
UDI-Public(01)10888628030121(10)1277257(11)241211(17)291111
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCF-415
Device Lot Number1277257
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer08/20/2025
12/22/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/16/2025
01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight54 KG